Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Morse homology for generating functions
of Lagrangian submanifolds


Author: Darko Milinkovic
Journal: Trans. Amer. Math. Soc. 351 (1999), 3953-3974
MSC (1991): Primary 58E05; Secondary 57R57, 58F05
Published electronically: March 8, 1999
MathSciNet review: 1475690
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of the paper is to give an alternative construction and the proof of the main properties of symplectic invariants developed by Viterbo. Our approach is based on Morse homology theory. This is a step towards relating the ``finite dimensional'' symplectic invariants constructed via generating functions to the ``infinite dimensional'' ones constructed via Floer theory in Y.-G. Oh, Symplectic topology as the geometry of action functional. I, J. Diff. Geom. 46 (1997), 499-577.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 58E05, 57R57, 58F05

Retrieve articles in all journals with MSC (1991): 58E05, 57R57, 58F05


Additional Information

Darko Milinkovic
Affiliation: Department of Mathematics, University of Wisconsin–Madison, 480 Lincoln Drive, Madison, Wisconsin 53706
Address at time of publication: Department of Mathematics, University of California, Irvine, California 92697-3875
Email: dmilinko@math.uci.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-99-02217-5
PII: S 0002-9947(99)02217-5
Received by editor(s): August 18, 1997
Published electronically: March 8, 1999
Article copyright: © Copyright 1999 American Mathematical Society